# SDR USAA2009090992414

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 63,398 hours, 28,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 175
- Condition: Low Pressure
- Location: L1 Door
- Part time: 63,864 hours, 28,593 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EMERGENCY EGRESS SYSTEM - L1 ENTRY DOOR DAMPER & EMERGENCY OPERATION CYLINDER PRECHARGE IS LOW.  MAINTENANCE SERVICED L1 DOOR DAMPER & EMERGENCY OPERATION CYLINDER AS PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
